# SDR DHL2007803533

- Difficulty date: June 8, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 83,934 hours, 31,028 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD VANE SLOT HAS AN INTERIM REPAIR AT STA XILD 42 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 06-06-2007, DWG NR AD42-57-107 REV IR DATED 05-21-07.  REMOVED EXISTING INTERIM REPAIR IAW SRM 51-1-21, SRM 51-3-0.  CUT OUT DAMAGED SECTION AND FABRICATED EXTERNAL REPAIR DOUBLER (AL7075T6 0.071") INTERNAL DOUBLER (AL7075T6 0.063") AND FILLER (AL7075T6 0.063") IAW AD42-57-107.  CLEANED, TREATED AND PRIMED INTERNAL DOUBLER, FILLER AND EXTERNAL REPAIR DOUBLER INNER FACE IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW DWG NR AD42-57-107, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0, SRM 51-3-1 (TORQUE).
